Suivre
Ioana Dumitriu
Titre
Citée par
Citée par
Année
Matrix models for beta ensembles
I Dumitriu, A Edelman
Journal of Mathematical Physics 43 (11), 5830-5847, 2002
7572002
Fast linear algebra is stable
J Demmel, I Dumitriu, O Holtz
Numerische Mathematik 108 (1), 59-91, 2007
2812007
Global spectrum fluctuations for the β-Hermite and β-Laguerre ensembles via matrix models
I Dumitriu, A Edelman
Journal of Mathematical Physics 47 (6), 2006
1212006
MOPS: Multivariate orthogonal polynomials (symbolically)
I Dumitriu, A Edelman, G Shuman
Journal of Symbolic Computation 42 (6), 587-620, 2007
1192007
Sparse regular random graphs: spectral density and eigenvectors
I Dumitriu, S Pal
1142012
Eigenvalue statistics for beta-ensembles
I Dumitriu
Massachusetts Institute of Technology, 2003
1022003
Fast matrix multiplication is stable
J Demmel, I Dumitriu, O Holtz, R Kleinberg
Numerische Mathematik 106 (2), 199-224, 2007
962007
On playing golf with two balls
I Dumitriu, P Tetali, P Winkler
SIAM Journal on Discrete Mathematics 16 (4), 604-615, 2003
802003
Accurate and efficient expression evaluation and linear algebra
J Demmel, I Dumitriu, O Holtz, P Koev
Acta Numerica 17, 87-145, 2008
742008
Eigenvalues of Hermite and Laguerre ensembles: large beta asymptotics
I Dumitriu, A Edelman
Annales de l'IHP Probabilités et statistiques 41 (6), 1083-1099, 2005
692005
Spectral gap in random bipartite biregular graphs and applications
G Brito, I Dumitriu, KD Harris
Combinatorics, Probability and Computing 31 (2), 229-267, 2022
662022
Global fluctuations for linear statistics of β-Jacobi ensembles
I Dumitriu, E Paquette
Random Matrices: Theory and Applications 1 (04), 1250013, 2012
512012
Functional limit theorems for random regular graphs
I Dumitriu, T Johnson, S Pal, E Paquette
Probability Theory and Related Fields 156 (3), 921-975, 2013
382013
Distributions of the extreme eigenvaluesof beta–jacobi random matrices
I Dumitriu, P Koev
SIAM Journal on Matrix Analysis and Applications 30 (1), 1-6, 2008
382008
Minimizing communication for eigenproblems and the singular value decomposition
G Ballard, J Demmel, I Dumitriu
arXiv preprint arXiv:1011.3077, 2010
362010
The two-batch liar game over an arbitrary channel
I Dumitriu, J Spencer
SIAM Journal on Discrete Mathematics 19 (4), 1056-1064, 2005
282005
Recovery and rigidity in a regular stochastic block model
G Brito, I Dumitriu, S Ganguly, C Hoffman, LV Tran
Proceedings of the twenty-seventh annual ACM-SIAM symposium on Discrete …, 2016
272016
The liar game over an arbitrary channel
I Dumitriu, J Spencer
Combinatorica 25 (5), 537-560, 2005
272005
Path counting and random matrix theory
I Dumitriu, E Rassart
arXiv preprint math/0307252, 2003
232003
The Marčenko‐Pastur law for sparse random bipartite biregular graphs
I Dumitriu, T Johnson
Random Structures & Algorithms 48 (2), 313-340, 2016
212016
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20